| Model Number |
GIF-2TH180 |
| Medical Device Problem Codes |
No Display/Image (1183); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and a reportable malfunction was found.Based on the results of the investigation, probable causes are due to damage to the electric connector.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the device evaluation that the gastrointestinal videoscope had a noisy image and no image.There was no patient involvement.